# SDR DL73K011993

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 51,697 hours, 39,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE AFT ENTRY DOOR OPENING WAS FOUND WITH A SMALL CRACK IN THE BONDED SKIN ASSY.  THE CRACK WAS REMOVED WITH A TRIM-OUT.  THE DAMAGE WAS REPAIRED WITH AN EXTERNAL STEEL DOUBLER PER B737 SRM 53-30-3 AND PER ER/A 382354-14, REV A.
